×

Found 3,379 Documents (Results 1–100)

Topology of integrable billiard in an ellipse in the Minkowski plane with the Hooke potential. (English. Russian original) Zbl 07584497

Mosc. Univ. Math. Bull. 77, No. 1, 7-19 (2022); translation from Vestn. Mosk. Univ., Ser. I 77, No. 1, 8-18 (2022).
MSC:  37J39 37J35 37C83
PDF BibTeX XML Cite
Full Text: DOI

Local \(L^p\)-Brunn-Minkowski inequalities for \(p < 1\). (English) Zbl 07573740

Memoirs of the American Mathematical Society 1360. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-5160-8/pbk; 978-1-4704-7092-0/ebook). v, 78 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Maximal speed of propagation in open quantum systems. (English) Zbl 1500.81053

Frank, Rupert L. (ed.) et al., The physics and mathematics of Elliott Lieb. The 90th anniversary. Volume I. Berlin: European Mathematical Society (EMS). 109-130 (2022).
PDF BibTeX XML Cite
Full Text: arXiv Link

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software